Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On some characteristic properties of self-injective rings


Author: Kwangil Koh
Journal: Proc. Amer. Math. Soc. 19 (1968), 209-213
MSC: Primary 16.50
DOI: https://doi.org/10.1090/S0002-9939-1968-0218398-8
MathSciNet review: 0218398
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Claude Chevalley, Fundamental concepts of algebra, Academic Press, New York, 1956. MR 0082459 (18:553a)
  • [2] M. Ikeda and T. Nakayama, On some characteristic properties of quasi-Frobenius and regular rings, Proc. Amer. Math. Soc. 5 (1954), 15-19. MR 0060489 (15:677b)
  • [3] J. P. Jans, Rings and homology, Holt, Rinehart and Winston, New York, 1964. MR 0163944 (29:1243)
  • [4] R. E. Johnson, The extended centralizer of a ring over a module, Proc. Amer. Math. Soc. 2 (1951), 891-895. MR 0045695 (13:618c)
  • [5] -, Quotient rings of rings with zero singular ideal, Pacific J. Math. 11 (1961), 1385-1392. MR 0143779 (26:1331)
  • [6] J. von Neumann, On regular rings, Proc. Nat. Acad. Sci. U.S.A. 22 (1936), 707-713.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.50

Retrieve articles in all journals with MSC: 16.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0218398-8
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society